Seizures: A significant side effect of chlorambucil therapy in children

S. A. Williams, Sudesh P Makker, W. E. Grupe

Research output: Contribution to journalArticle

31 Scopus citations

Abstract

The nitrogen mustard derivative, chlorambucil, has been used with minimal side effects in children for the treatment of nephrotic syndrome. Although bone marrow suppression with leukopenia, increased susceptibility to overwhelming infection, and a variety of mild gastrointestinal symptoms have been reported, seizures have not been previously described. We report here seven of 91 children (3 boys, 4 girls) treated with 99 courses of chlorambucil, given orally, who had seizures during or immediately following therapy.

Original languageEnglish (US)
Pages (from-to)516-518
Number of pages3
JournalJournal of Pediatrics
Volume93
Issue number3
StatePublished - 1978
Externally publishedYes

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Fingerprint Dive into the research topics of 'Seizures: A significant side effect of chlorambucil therapy in children'. Together they form a unique fingerprint.

  • Cite this